BibTeX record journals/ndjfl/Marcone07

download as .bib file

@article{DBLP:journals/ndjfl/Marcone07,
  author    = {Alberto Marcone},
  title     = {Interval Orders and Reverse Mathematics},
  journal   = {Notre Dame Journal of Formal Logic},
  volume    = {48},
  number    = {3},
  pages     = {425--448},
  year      = {2007},
  url       = {https://doi.org/10.1305/ndjfl/1187031412},
  doi       = {10.1305/ndjfl/1187031412},
  timestamp = {Fri, 30 Nov 2018 13:19:44 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/ndjfl/Marcone07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier